U.S. doctors online nowAsk doctors free
Canada
A 64-year-old female asked:

Withdrawal symptoms from topamax (topiramate) how long do they last. i have tapered down from 100mg. in 25mg. increments. i stopped completely five nights ago.

2 doctor answers6 doctors weighed in
Dr. Yeshvant Navalgund
Pain Management 22 years experience
Would depend: Your taper rate has a lot to do with symptoms. Slower rates such as over a week at a time have less symptoms. You should never taper without your physician supervising. There are other factors that can be dangerous like other meds you are taking.
Dr. Jason Berkley
Pain Management 25 years experience
Not much longer: It all depends on how long you were taking it. It shouldn't be that way much longer. Make sure you let your prescribing doctor know about your symptoms asap.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 12, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.